RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 11, Number 3  


Yuriĭ Grigor'evich Reshetnyak (on the occasion of his eightieth birthday)
A. G. Kusraev, S. S. Kutateladze
5
Weakly $\aleph_1$-separable quasi-complete abelian $p$-groups are bounded
P. V. Danchev
8
Interaction of a chain of moving charges with an ideal conductor
V. I. Kesaev, I. N. Maliev
10
On the properties of complemented basic sequences in Köthe-type block spaces
V. P. Kondakov
15
On the stability criteria in A. M. Lyapunov's paper “A study of one of the special cases of the problem of stability of motion”
L. G. Kurakin
28
Homogeneous functions of regular linear and bilinear operators
A. G. Kusraev
38
Boolean models and simultaneous inequalities
S. S. Kutateladze
44
Estimates for the perturbed Oseen semigroup
L. I. Sazonov
51
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021